# SDR EE4Y2012072400261

- Difficulty date: June 29, 2012
- Submitted: July 24, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,932 hours, 41,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 5936709502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT MLG WW CEILING AREA AT Y BS 977 FLAP ACTUATOR SUPPORT FITTING WITH CRACK.  FITTING WAS REPLACED IAW SRM 51-01, PARAGRAPH 2D.
